Volume 2, No 2 (2014)

Rings in which every homomorphic image is a Noetherian domain
Chahrazade Bakkari
Gulf J. Math. pp.1-6
Retrieve article in: Full-Text PDF

Lightlike Hypersurfaces of a Para-Sasakian Space Form
Selcen Yüksel Perktaş, Bilal Eftal Acet and Erol Kılıç
Gulf J. Math. pp.7-18
Retrieve article in: Full-Text PDF

Existence and exponential stability of Stepanov-like almost automorphic mild solutions for semilinear evolution equations
Junfei Cao, Xianyong Huang and Qian Tong
Gulf J. Math. pp.19-50
Retrieve article in: Full-Text PDF

On the Geometry of Pseudo-Slant Submanifolds of a Kenmotsu Manifold
Mehmet Atceken and Suleyman Dirik
Gulf J. Math. pp.51-66
Retrieve article in: Full-Text PDF

Identity on θ-Centralizers in Semiprime Rings
Najat Mohammed Muthana
Gulf J. Math. pp.67-72
Retrieve article in: Full-Text PDF

Previc-Maia type theorems in ordered metric spaces
Satish Shukla and Stojan Radenovic
Gulf J. Math. pp.73-82
Retrieve article in: Full-Text PDF

Covering Cover pebbling number for square of a path
Arockiam Lourdusamy and Thanaraj Mathivanan
Gulf J. Math. pp.83-87
Retrieve article in: Full-Text PDF

Some Properties On Certain New Subclasses Of Analytic Functions
Li Xiaofei and Feng Jianzhong
Gulf J. Math. pp.88-93
Retrieve article in: Full-Text PDF

On The Fine Spectrum of Generalized Third Order Difference Operator Δ_vuw on the Banach Space c_0
Adiyasuren Vandanjav and Batzorig Undrakh
Gulf J. Math. pp.94-106
Retrieve article in: Full-Text PDF

Third Hankel Determinant for α-Starlike Functions
Ganasekaran Shanmugam, Bhaskaran Adolf Stephen and Kunle Oladeji Babalola
Gulf J. Math. pp.107-113
Retrieve article in: Full-Text PDF